# SDR ASAA2016061317034

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N791AS
- Make and model: Boeing 737490
- Aircraft serial: 28886
- Aircraft time: 58,619 hours, 33,269 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Part number: BACS12ER06K6
- Condition: Sheared
- Location: Door Guide Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L1 DOOR IS HARD TO OPEN.  ACFT GROUNDED.  FOUND GUIDE ARM HARDWARE IS BROKEN.  FOUND SCREW SHEARED OFF BOTTOM OF PIN FOR THE RADIUS LINKS AND BOTTOM OF RADIUS LINK DETACHED WITH PIN BACKED OUT.  REPLACED SCREW AND MISSING KEY WASHER AND REATTACHED RADIUS LINK IAW AMM 52-11-21.  OPS CHECK GOOD.  NO ADJUSTMENT REQUIRED.
